# SDR EIAA970032

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1019
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND AFT ACCESSORY COMPARTMENT LEFT SIDE BELT FRAME CRACKED 2 INCHES AT STATION 1019 LONGERON 15L.  FABRICATED AND INSTALLED FRAME REPAIR STATION 1019, LONGERON 15L PER SRM 51-30-2, 51-00 AND 51-60.  (M)
